Case reports in pulmonology · 2026
Unmasking the Unseen: Dupilumab-Induced Sarcoidosis in a Young Patient-A Case Report.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Issawy Mariana, Bsoul Nael, Hakrush Omar, Igbaria Ahmad, Imtanis Yosef, Bieber Amir, Goldstein Lee Hilary
Аннотация
Sarcoidosis is a multisystemic disease characterized by the formation of noncaseating granulomas in various organs. Drug-induced sarcoidosis-like reactions (DISR) mimic sarcoidosis both clinically and histologically, with numerous drugs identified as potential triggers. This case report presents a 35-year-old female with atopic asthma who developed DISR following treatment with Dupilumab, a monoclonal antibody targeting interleukin-4 and interleukin-13. The patient experienced diffuse arthralgia, myalgia, erythema nodosum, and recurrent abscesses shortly after initiating Dupilumab. Diagnostic workup, including biopsy, revealed noncaseating granulomas, confirming the diagnosis of sarcoidosis. Symptoms improved after dupilumab discontinuation, highlighting the importance of recognizing DISR in patients undergoing immune-modulating therapy. This case report underscores the need for awareness among clinicians of the potential for sarcoidosis-like reactions in patients treated with newer biologic agents and calls for further studies to elucidate the underlying mechanisms and management strategies for such reactions.